Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Groupoid cohomology and extensions
HTML articles powered by AMS MathViewer

by Jean-Louis Tu PDF
Trans. Amer. Math. Soc. 358 (2006), 4721-4747 Request permission

Abstract:

We show that Haefliger’s cohomology for étale groupoids, Moore’s cohomology for locally compact groups and the Brauer group of a locally compact groupoid are all particular cases of sheaf (or Čech) cohomology for topological simplicial spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22A22, 20J06, 55Nxx
  • Retrieve articles in all journals with MSC (2000): 22A22, 20J06, 55Nxx
Additional Information
  • Jean-Louis Tu
  • Affiliation: Institut de Mathématiques, Université Pierre et Marie Curie, 175 rue du Chevaleret, 75013 Paris, France
  • Address at time of publication: Université Paul Verlaine-Metz, LMAM-CNRS UMR 7122, Ile de Saulcy, 57000 Metz, France
  • Email: tu@univ-metz.fr
  • Received by editor(s): June 28, 2004
  • Published electronically: May 9, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 358 (2006), 4721-4747
  • MSC (2000): Primary 22A22, 20J06; Secondary 55Nxx
  • DOI: https://doi.org/10.1090/S0002-9947-06-03982-1
  • MathSciNet review: 2231869